Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Please help have some questions about Mirena?? Have you felt any of these??!

Okay when i got it it was fine at first but now Im always really tired, have a major headache, and I've been on my ''period'' for like 9 days now its not heavy or anything its just light almost like spoting and I am like in a depressed mode that i just cant get out of has anybody experienced this with the Mirena? Or could I be pregnant again??!! Cuz everytime Im pregnant i get these like blush looking spots on my cheeks and I have them again...can any of you gals give me some advice??!!!

Answer Question
 
se_wifenmom_xy

Asked by se_wifenmom_xy at 4:07 PM on Jun. 9, 2009 in Relationships

Level 1 (0 Credits)
Answers (4)
  • I've had the Mirena since October and have been tired all the time and get migraines a lot (don't know if it's from the Mirena or not), but I haven't had a period since I've gotten it. 9 days sounds like a long time. you should talk to your doctor.
    ABPeterson

    Answer by ABPeterson at 4:09 PM on Jun. 9, 2009

  • My experience = I bled for a long time right afterward (6-8 weeks), was an emotional wreck, no sex drive, had mini panic attacks, anxiety and nervousness, mood swings, SEVERE fatigue...for the first YEAR. I finally had enough of waiting for my body to adjust and had mine removed. I felt 100% better within 2 weeks of having it taken out. I HATED it. On the other hand my sister has one in and her only issue has been periods that last a couple of weeks, they are light but last for a while, she has had hers in for over a year now too. So it depends on the person what kind of reaction you could have to it. The things that happened with me aren't listed as side effects but there are many, many women who have had similar experiences, just do a Google search and you'll see.
    Anonymous

    Answer by Anonymous at 4:15 PM on Jun. 9, 2009

  • I say... get that thing out of you ASAP! I have never felt worse than I did on Mirena! Also it wasn't worth the constant worrying that I had while on it!
    BoysRuleMyHome

    Answer by BoysRuleMyHome at 4:34 PM on Jun. 9, 2009

  • go to mirena-us.com If you read there that ur symptoms are not normal I would contact a physician.
    vchristineg

    Answer by vchristineg at 5:04 PM on Jun. 9, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.